# SDR 0400745515

- Difficulty date: April 26, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- Aircraft time: 59,447 hours, 24,680 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON FLOOR WEB UPPER SURFACE FROM BS 1712 TO 1716 LBL 50 TO RBL 50.  REPAIRED PER EA 55-199013.
